# SDR USAASB99025

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: FRF6E14S5S
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

BOS - FLT 1241 - DURING CLIMB-OUT FROM BOS AT FL 200, THE CREW RECEIVED A NR 2 ENGINE FIRE WARNING LIGHT AND HORN.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND IMMEDIATELY SHUT DOWN THE NR 2 ENGINE AND FIRE BOTH FIRE EXTINGUISHING BOTTLES.  AN EMERGENCY WAS DECLARED AND THE FLIGHT RETURNED TO FIELD AT BOS.  AFTER EMERGENCY PROCEDURES WERE COMPLETED, THE FIRE WARNING INDICATION CAME ON AGAIN WITH THE HORN AND RED WARNING LIGHTS INTERMITTENTLY CHIRPING AND FLASHING.  APPROACH, LANDING AND TAXI WAS NORMAL FOR SINGLE ENGINE OPERATION.  TOTAL SINGLE ENGINE TIME WAS 15 MINUTES.  MAINTENANCE FOUND NO SIGNS OF FIRE OR HOT ENGINE.  FOUND PINS A/D OF CANNON PLUG D1096 ON THE NR 2 ENGINE LOWER FIRE DETECTION
